# SDR IXXA0500040S

- Difficulty date: October 11, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Plate
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT HORIZONTAL STAILIZER OUTBOARD LEADING EDGE UPPER PLATING CORROSION DAMAGE BETWEEN STA XFS 172.000 AND XFS 335.000.  REPAIR ACCOMPLISHED.  REMOVED FASTENERS  AND CORROSION.  FOUND OUT OF LIMITS, REMOVED CORROSION, CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPLACEMENT, AN EXTERNAL REPAIR DOUBLER AND TWO FILLERS.  CLEANED, TREATED AND PRIMED THE REPLACED SECTION OF SKIN DOUBLER INTERIOR SURFACE AND FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PART ON RT HORIZ STAB O/B L/E UPPER PLATING USING NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL, BOEING ROD SKETCH 04-9-23-004 AND BOEING MESSAGE 1-PPR41, 1-Q821M A1-PPR43H,
